# SDR A6WA200440133

- Difficulty date: September 9, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 3,782 hours, 4,215 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MWC 121, LIGHTNING STRIKE DAMAGE AT FS 202.75, STR 22R.  BLEND DAMAGED AND ENSURED AREA IS CRACK FREE IAW REO 601R-53-11-814.
